arrow
Volume 33, Issue 1
Solvability for a Coupled System of Fractional $p$-Laplacian Differential Equations at Resonance

Hui Zhou, Zongfu Zhou & LiPing Wang

Commun. Math. Res., 33 (2017), pp. 33-52.

Published online: 2019-12

Export citation
  • Abstract

In this paper, by using the coincidence degree theory, the existence of solutions for a coupled system of fractional $p$-Laplacian differential equations at resonance is studied. The result obtained in this paper extends some known results. An example is given to illustrate our result.

  • Keywords

$p$-Laplacian, coincidence degree, existence, fractional differential equation, boundary value problem

  • AMS Subject Headings

26A33, 34B15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

zhouhui0309@126.com (Hui Zhou)

zhouzf12@126.com (Zongfu Zhou)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-33, author = {Hui and Zhou and zhouhui0309@126.com and 5578 and School of Mathematical Science, Anhui University, Hefei, 230601 and Hui Zhou and Zongfu and Zhou and zhouzf12@126.com and 5576 and School of Mathematical Science, Anhui University, Hefei, 230601 and Zongfu Zhou and LiPing and Wang and and 5577 and School of Mathematical Science, Anhui University, Hefei, 230601 and LiPing Wang}, title = {Solvability for a Coupled System of Fractional $p$-Laplacian Differential Equations at Resonance}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {1}, pages = {33--52}, abstract = {

In this paper, by using the coincidence degree theory, the existence of solutions for a coupled system of fractional $p$-Laplacian differential equations at resonance is studied. The result obtained in this paper extends some known results. An example is given to illustrate our result.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.01.05}, url = {http://global-sci.org/intro/article_detail/cmr/13444.html} }
TY - JOUR T1 - Solvability for a Coupled System of Fractional $p$-Laplacian Differential Equations at Resonance AU - Zhou , Hui AU - Zhou , Zongfu AU - Wang , LiPing JO - Communications in Mathematical Research VL - 1 SP - 33 EP - 52 PY - 2019 DA - 2019/12 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.01.05 UR - https://global-sci.org/intro/article_detail/cmr/13444.html KW - $p$-Laplacian, coincidence degree, existence, fractional differential equation, boundary value problem AB -

In this paper, by using the coincidence degree theory, the existence of solutions for a coupled system of fractional $p$-Laplacian differential equations at resonance is studied. The result obtained in this paper extends some known results. An example is given to illustrate our result.

Hui Zhou, Zongfu Zhou & LiPing Wang. (2019). Solvability for a Coupled System of Fractional $p$-Laplacian Differential Equations at Resonance. Communications in Mathematical Research . 33 (1). 33-52. doi:10.13447/j.1674-5647.2017.01.05
Copy to clipboard
The citation has been copied to your clipboard